# SDR DALA2017040402783

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN CABIN LAV MOUNT CORRODED STATION 947.5 RBL 53. MAINTENANCE RECEIVED NEW LAV MOUNT P/N 149A5100-11 ATAG A81921 INSTALLED ON WORK CARD 5274656.
